# SDR ANCF2014112901

- Difficulty date: November 29, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N284AV
- Make and model: Airbus A320-214
- Aircraft serial: 4284
- Aircraft time: 12,179 hours, 11,605 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT LGCIU NR 2 CAME ON ECAM.  IAW AMM 32-69-00-00-740--001-A BITE THE LGCIU WAS ACCOMPLISHED.  TESTED SATISFACTORY.
